# SDR CA990728079

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Connecting Rod
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 CONNECTING ROD FAILURE, ENGINE DAMAGE SEVERE.  FURTHER INVESTIGATION AT TEAR-DOWN.
